MAUDE Adverse Event Report: PERCUSSIONAIRE CORP. MONITRON; VDR WAVEFORM ANALYZER,

PERCUSSIONAIRE CORP. MONITRON; VDR WAVEFORM ANALYZER,
Model Number F00007-1
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the monitron device is used with the vdr-4 ventilator, a life supporting device, and a malfunction was communicated to have occurred, this event is being reported.This mdr is being submitted delayed, as more information was trying to be obtained.At this time, no additional information has been received by the customer.Multiple attempts have been made to gather information related to the patient and event, but no response has been received.Additionally, the device has not been returned for internal investigation.If more information is received, a follow up mdr will be submitted.
 
Event or Problem Description
On (b)(6) 2025, it was communicated by the customer that the monitron device malfunctioned while in use on a patient.It was stated that the transducers were failing and providing inaccurate values on the display.No patient harm was reported.However, as the monitron device is used with the vdr-4 ventilator, a life-supporting device, this event is being reported.

Brand Name
MONITRON
Common Device Name
VDR WAVEFORM ANALYZER,
Manufacturer (Section D)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 03864
Manufacturer (Section G)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 03864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key23821414
Report Number3029845-2025-00004
Device Sequence Number9409894
Product Code CBK
UDI-Device Identifier00849436000068
UDI-Public00849436000068
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF00007-1
Device Catalogue NumberS00015-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown